Journal of Generalized Lie Theory and Applications

The $m$-Derivations of Analytic Vector Fields Lie Algebras

P Randriambololondrantomalala

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider a (real or complex) analytic manifold $M$. Assuming that $F$ is a ring of all analytic functions, full or truncated with respect to the local coordinates on $M$; we study the $(m ≥ 2)$-derivations of all involutive analytic distributions over $F$ and their respective normalizers.

Article information

J. Gen. Lie Theory Appl., Volume 10, Number S2 (2016), 5 pages.

First available in Project Euclid: 16 November 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

$m$-derivations Analytic vector fields Lie algebras Distributions Generalized foliations Stein manifolds Compact holomorphic manifolds Chevalley-Eilenberg’s cohomology Compactly supported vector fields


Randriambololondrantomalala , P. The $m$-Derivations of Analytic Vector Fields Lie Algebras. J. Gen. Lie Theory Appl. 10 (2016), no. S2, 5 pages. doi:10.4172/1736-4337.1000S2-002.

Export citation